# SDR R61A202002220221

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Part number: 17002456001
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD TO MIDDLE BELLY FAIRING MOUNT FLANGE CORRODED AS MARKED. REMOVED CORROSION ON FWD TO MIDDLE BELLY
FAIRING MOUNT FLANGE REF SRM 51-10-03. MATERIAL REMOVED 0.028". OUT OF LIMITS REF SRM 53-04-02. INSTALLED NEW BELLY FAIRING MOUNT REF SRM 51-40-08.
PAINTED TOP COAT REF SRM 51-23-06. A/C REMAINS IN CHECK.
